# SDR SWAA2023081688675

- Difficulty date: August 12, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 56,010 hours, 33,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH SLIDE/OVERWING EXIT LIGHT INOP<[01] REMOVED AND REPLACED THE FWD RH EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOOD
